DiEthylStilbestrol Gender Identity Controversy

“a very good possibility that DES is was caused me to be trans…”

Video published on 11 June 2016 by DES Daugther Network channel via Dion Lim 5/6/11pm weeknight anchor/reporter at WTSP/CBS .

It was a pill meant to prevent miscarriages…

Can a drug manipulate gender identity, cause people to be trans, asks Dion Lim?
Well, I know many DES sons who can confirm that yes, it did happen.

More DES DiEthylStilbestrol Resources

Author: DES Daughter

Activist, blogger and social media addict committed to shedding light on a global health scandal and dedicated to raise DES awareness.

Have your say! Share your views

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.